# SDR SWAA2016010647739

- Difficulty date: December 14, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 60,232 hours, 35,273 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, CORRODED AT BS 294, BETWEEN BL 0 TO RBL 10.  REPAIRED FLOORBEAM IAW SRM.
